# SDR AALA20071258

- Difficulty date: July 6, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 41HJ INOPERATIVE.  REPAIRED HARNESS FOR EMERGENCY LIGHTS AT SEATS 41HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
